| Model Number |
CQ2015A |
| Medical Device Problem Code |
Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/16/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Collamer ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.Device evaluation: lens was returned in liquid in the lens vial.Visual inspection found the haptic bent.Work order search: no similar complaint types reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated that as the surgeon was attempting to load a cq2015a intraocular lens, diopter +11.5, the lens was damaged.Upon lens return, on the box it was written, "opened but not inserted.Dr.Bent a haptic loading it." attempts to obtain additional information have been unsuccessful.Date of occurrence is (b)(6) 2017.